# SDR SWAA2014072830406

- Difficulty date: July 20, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 64,440 hours, 52,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK FAIRING TE INTERNAL STRUCTURE INBD SIDE LOWER STIFFENER CRACKED AT WBL 188.40.  R & R STIFFENER IAW SRM & DWG.
